Characterizations for solidness of dual cones with applications
Y. Chiang ()
Journal of Global Optimization, 2012, vol. 52, issue 1, pages 79-94
Keywords: Base for convex cone; Order-unit norm; Minkowski functional; Linear complementarity problem; Globally solvable property; 52A07; 90C33 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:jglopt:v:52:y:2012:i:1:p:79-94
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Global Optimization is edited by Panos M. Pardalos
More articles in Journal of Global Optimization from Springer
Series data maintained by Guenther Eichhorn ().